Alert archive / Florida / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 157, NWS Mobile, AL

November 18, 2015Okaloosa County, Florida

NWS Mobile, AL issued this severe thunderstorm warning at Nov 18, 2015, 9:09 AM CST for Okaloosa County, Florida. It was in force for 51 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Nov 18, 2015, 9:09 AM CST (15:09 UTC)
Expired
Nov 18, 2015, 10:00 AM CST
In force
51 min
Issued by
NWS Mobile, AL
Area
Storm-based polygon
Tornado
Possible
Hail
0.75 in
Wind
60.0 mph

County Okaloosa County, FL

The radar

The Eglin Afb radar (KEVX), 71 km from the middle of the area, began a volume at 15:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Nov 18, 8:25 AM CSTTornado WatchSPC8 hr

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 3.2 hours before the alert went out and 227 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 12:00Z on 2015-11-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 5 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 12:00Z on 2015-11-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 219 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
5 J/kg
Mixed-layer CIN
-62 J/kg
Mixed-layer LCL
674 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
219 m²/s²
0-3 km storm-relative helicity
261 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

419 
WUUS54 KMOB 181509
SVRMOB
FLC091-181600-
/O.NEW.KMOB.SV.W.0157.151118T1509Z-151118T1600Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MOBILE AL
909 AM CST WED NOV 18 2015

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  OKALOOSA COUNTY IN NORTHWESTERN FLORIDA...

* UNTIL 1000 AM CST

* AT 908 AM CST...A SEVERE THUNDERSTORM WAS LOCATED NEAR WRIGHT...
  MOVING NORTH AT 30 MPH.

  HAZARD...60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  CRESTVIEW...OCEAN CITY...WRIGHT...BAKER...SHALIMAR 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 PM CST FOR NORTHWESTERN
FLORIDA.

LAT...LON 3044 8679 3049 8680 3094 8679 3094 8644
      3044 8658 3046 8660 3045 8660 3044 8659
TIME...MOT...LOC 1508Z 177DEG 27KT 3053 8669 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
 
$$

BUTTS
3 follow-up statements
121 
WWUS54 KMOB 181523
SVSMOB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
923 AM CST WED NOV 18 2015

FLC091-181600-
/O.CON.KMOB.SV.W.0157.000000T0000Z-151118T1600Z/
OKALOOSA FL-
923 AM CST WED NOV 18 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 AM CST
FOR CENTRAL OKALOOSA COUNTY...

AT 923 AM CST...A SEVERE THUNDERSTORM WAS LOCATED 10 MILES SOUTHWEST
OF CRESTVIEW...MOVING NORTH AT 30 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
CRESTVIEW AND BAKER. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

STAY TUNED FOR FURTHER UPDATES FROM YOUR NATIONAL WEATHER SERVICE IN
MOBILE.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 PM CST FOR NORTHWESTERN
FLORIDA.

LAT...LON 3094 8679 3094 8644 3059 8654 3060 8680
TIME...MOT...LOC 1523Z 180DEG 25KT 3063 8669 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
 
$$

BUTTS
781 
WWUS54 KMOB 181547
SVSMOB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
947 AM CST WED NOV 18 2015

FLC091-181600-
/O.CON.KMOB.SV.W.0157.000000T0000Z-151118T1600Z/
OKALOOSA FL-
947 AM CST WED NOV 18 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 AM CST
FOR NORTHERN OKALOOSA COUNTY...

AT 946 AM CST...A SEVERE THUNDERSTORM WAS LOCATED NEAR BAKER...OR
NEAR CRESTVIEW...MOVING NORTH AT 40 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
CRESTVIEW AND BAKER. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

STAY TUNED FOR FURTHER UPDATES FROM YOUR NATIONAL WEATHER SERVICE IN
MOBILE.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 PM CST FOR NORTHWESTERN
FLORIDA.

LAT...LON 3094 8679 3094 8644 3075 8649 3077 8679
TIME...MOT...LOC 1546Z 195DEG 33KT 3084 8659 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
 
$$

BUTTS
615 
WWUS54 KMOB 181557
SVSMOB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
957 AM CST WED NOV 18 2015

FLC091-181606-
/O.EXP.KMOB.SV.W.0157.000000T0000Z-151118T1600Z/
OKALOOSA FL-
957 AM CST WED NOV 18 2015

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN OKALOOSA COUNTY WILL
EXPIRE AT 1000 AM CST...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.  HOWEVER GUSTY WINDS
ARE STILL POSSIBLE WITH THIS THUNDERSTORM.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 PM CST FOR NORTHWESTERN
FLORIDA.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
MOBILE.

STAY TUNED FOR FURTHER UPDATES FROM YOUR NATIONAL WEATHER SERVICE IN
MOBILE.

LAT...LON 3094 8679 3094 8644 3075 8649 3077 8679
TIME...MOT...LOC 1555Z 177DEG 27KT 3084 8659 

$$

BUTTS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 18, 7:52 AM CST, 1 hour 17 minutes earlier.

Area forecast discussion, Nov 18, 7:52 AM CST, 1 hour 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
752 AM CST WED NOV 18 2015

.DISCUSSION...SEE UPDATED INFORMATION FOR LAND AREAS BELOW.

&&

.UPDATE...PACKAGE UPDATED TO CLEAN UP HAZARDS FROM OUR MISSISSIPPI
COUNTIES AND CHOCTAW...ALABAMA AS THE SQUALL LINE MOVES OVER THE
MISSISSIPPI/ALABAMA STATE LINE.

/16

&&

.PREV DISCUSSION... /ISSUED 524 AM CST WED NOV 18 2015/

..LOCALLY HEAVY RAIN AND A FEW STRONG TO SEVERE THUNDERSTORMS WILL
IMPACT THE REGION TODAY...

NEAR TERM /NOW THROUGH WEDNESDAY NIGHT/...A VIGOROUS UPPER LEVEL
LOW CONTINUES TO LIFT NORTHEASTWARD ACROSS EASTERN PORTIONS OF KS
AND TOWARD THE MISSOURI VALLEY/UPPER MIDWESTERN STATES EARLY THIS
MORNING...WHILE SURFACE LOW PRESSURE WAS CENTERED IN THE VICINITY OF
NORTHERN IA. A SURFACE COLD FRONT TRAILED SOUTHWARD ACROSS SOUTHERN
IL...WESTERN TN...AND INTO EASTERN PORTIONS OF MS AS OF 09Z. THE
QLCS HAS SLOWLY BUT STEADILY PROGRESSED EASTWARD TO NEAR THE NORTH
CENTRAL MS/AL BORDER SOUTHWARD THROUGH EASTERN AND SOUTHERN MS AS OF
4 AM CST. SPC MESOSCALE ANALYSIS INDICATES 45-55 KNOTS OF EFFECTIVE
BULK SHEAR ALONG AND AHEAD OF THE LINE...WHILE 0-1 KM SRH VALUES
ALSO GENERALLY RANGE BETWEEN 250-350 M2/S2 ACROSS THE REGION ALONG
AND AHEAD OF THE LINE. LOCALIZED DAMAGING WIND GUSTS TO 60 MPH AND
ISOLATED TORNADO SPINUPS REMAIN POSSIBLE WITHIN THE LINE AS IT
GRADUALLY PUSHES EASTWARD THIS MORNING. WE WILL ALSO CLOSELY MONITOR
DISCRETE CELLS MOVING N/NW FROM THE NORTHERN GULF INTO THE NW FL
PANHANDLE AND SOUTHWEST AL IN ADVANCE OF THE LINE FOR POTENTIAL
DAMAGING WIND GUSTS AND ISOLATED TORNADOES THIS MORNING. TORNADO
WATCH 551 REMAINS IN EFFECT FOR WESTERN PORTIONS OF THE AREA UNTIL 9
AM CST.

NOT TOO MUCH CHANGE WITH REGARD TO OUR THINKING THROUGH THE REST OF
TODAY. THE LINE SHOULD PUSH THROUGH SOUTHEAST MS THROUGH AROUND 9-10
AM...ADJACENT SOUTHWEST AL BETWEEN 6 AM-NOON...AND EASTERN PORTIONS
OF THE CWFA BETWEEN NOON-6 PM. LOCALIZED DAMAGING WIND/ISOLATED
TORNADO THREAT SHOULD PERSIST ALONG THE LINE AND DISCRETE CELLS
AHEAD OF THE LINE...BUT SEVERE THREAT SHOULD DIMINISH FROM WEST TO
EAST ONCE THE LINE/FRONT PASSES. STORM TOTAL RAINFALL AMOUNTS UP TO
3 INCHES OVER SOUTHEAST MS AND 1-3 INCHES ACROSS THE REMAINDER OF
THE REGION ARE EXPECTED. WILL MAINTAIN THE FLASH FLOOD WATCH UNTIL
NOON OVER SOUTHEAST MS...BUT THINK THE FLOODING THREAT WILL BE MORE
LIMITED FARTHER EAST. SOME MINOR COASTAL FLOODING REPORTS CAME IN
AROUND MOBILE BAY AT THE TIME OF HIGH TIDE EARLY THIS MORNING...AND
THINK ISOLATED SPOTS IN THE FORT PICKENS/WEST END OF DAUPHIN ISLAND
VICINITY MAY HAVE EXPERIENCED THE SAME...BUT THE OVERALL COASTAL
FLOOD THREAT SHOULD DIMINISH WITH THE OUTGOING TIDE THIS MORNING. WE
WILL MAINTAIN THE HIGH SURF/RIP CURRENT RISK TODAY. SHOWERS AND
STORMS MAY PERSIST OVER SOUTH CENTRAL AL AND THE NORTHWEST FL
PANHANDLE THROUGH MID TO LATE AFTERNOON BEFORE THE LINE FINALLY
EXITS TO OUR EAST EARLY TO MID EVENING. LEFT TEMPS AS IS FOR NOW DUE
TO TIME CONSTRAINTS WITH ONGOING WEATHER. TEMPS SHOULD DECREASE
FOLLOWING FRONTAL PASSAGE TODAY. MUCH COOLER TONIGHT WITH LOWS IN
THE MID 40S TO AROUND 50 WEST OF I-65 WITH MID 50S TO AROUND 60
EXPECTED TO ITS EAST. /21

SHORT TERM /THURSDAY THROUGH FRIDAY NIGHT/...SHORTWAVE ENERGY
ROTATES THROUGH AN UPPER TROUGH THAT HAS FORMED OVER THE EASTERN HALF
OF THE CONUS. THIS ENERGY PUSHES A SURFACE HIGH FROM OVER THE
CENTRAL PLAINS TO OVER THE MID-ATLANTIC SEABOARD. FOR THE FA...
THURSDAY THROUGH FRIDAY SEES A MAINLY DRIER AIRMASS MOVING OVER. THE
DIURNAL TEMP RANGE OPENS AS A RESULT...WITH OVERNIGHT LOWS AROUND
SEASONAL (MEANING 40S FOR MUCH OF THE FA)...WITH DAYTIME HIGHS A FEW
DEGREES ABOVE SEASONAL (LOW TO MID 70S).

/16

LONG TERM /SATURDAY THROUGH TUESDAY/...SATURDAY THROUGH SATURDAY
NIGHT...SEVERAL STRONGER PIECES OF SHORTWAVE ENERGY MOVE THROUGH THE
EASTERN CONUS UPPER TROUGH...PUSHING A MODERATE RE-ENFORCING FRONT
ACROSS THE FA. GUIDANCE HAS BEEN GENERALLY ADVERTISING THIS FRONT
BEING A DRY ONE...AND WITH NO MOISTURE RETURN AHEAD OF IT...AM
KEEPING THIS WAY. TEMPS SATURDAY ARE EXPECTED TO BE A BIT ABOVE
SEASONAL...WITH OVERNIGHT LOWS RANGING FROM SEVERAL DEGREES BELOW
SEASONAL NORTHWEST TO SEVERAL DEGREES ABOVE SOUTHEAST...WHERE THE
COOLER AIR HAS NOT QUITE REACHED.

SUNDAY THROUGH MONDAY...THERE CONTINUES TO BE SOME RUN TO RUN
INCONSISTENCY IN HOW COLD THE AIRMASS THAT FINALLY SETTLES OVER THE
AREA. 12Z RUNS HAVE BEEN GENERALLY 5 TO 8 DEGREE WARMER THAN THE 00Z
RUNS...WITH BOTH THE GFS AND ECMWF EXHIBITING THIS VACILLATION. THE ENSEMBLE
MEANS OF BOTH 00Z MODELS HAVE BEEN CONSISTENTLY SEVERAL DEGREES ABOVE
THEIR RESPECTIVE OPERATION RUNS...SO HAVE LEANED TOWARDS THE WARMER
12Z RUNS FOR THE FINAL NUMBERS. WITH THE 00Z RUNS ADVERTISING TEMPS
DROPPING TO AROUND FREEZING AS FAR SOUTH AS THE I10 CORRIDOR...WHILST
THE 12Z RUNS KEEP THE FREEZING TEMPS WELL NORTH OF THE HIGHWAY 84
CORRIDOR. WILL KEEP AN EYE ON THIS...AND ANY POSSIBLE...MAINLY
AGRICULTURAL...ISSUES THAT MAY RESULT FOR THE FA.

MONDAY NIGHT THROUGH TUESDAY...AN UPPER RIDGE BEGINS TO BUILD NORTH
OVER THE MISS RIVER VALLEY FROM AN UPPER HIGH OVER THE GULF OF MEX.
INCREASING SUBSIDENCE FROM THIS UPPER RIDGE BEGINS TO MODERATE TEMPS
UPWARD INTO MID WEEK AS A RESULT.

/16

MARINE...A STRONG ONSHORE FLOW WILL CONTINUE THROUGH AROUND MIDDAY
AHEAD OF AN APPROACHING COLD FRONT...WITH SEAS BETWEEN 7-11 FT. THE
COLD FRONT IS EXPECTED TO MOVE ACROSS THE MARINE AREA THIS AFTERNOON
AND EVENING. A LINE OF STRONG TO SEVERE THUNDERSTORMS CAN BE
EXPECTED ALONG AND AHEAD OF THE FRONT TODAY. A MODERATE TO OFFSHORE
FLOW WILL DEVELOP IN THE WAKE OF THE FRONT ON THURSDAY INTO FRIDAY.
ANOTHER REINFORCING COLD FRONT WILL LIKELY BRING STRONGER NORTHERLY
WINDS BY LATE IN THE WEEKEND.

AVIATION...
12Z ISSUANCE...MVFR CIGS/VISBYS WILL SEE TEMPORARY DROPS INTO IFR
LEVELS AS A SQUALL LINE MOVES SLOWLY EAST ACROSS THE FA THROUGH
TODAY AHEAD OF A COLD FRONT. POST FRONTAL...AM EXPECTING SKIES TO
CLEAR OVERNIGHT...WITH NO POST FRONTAL... WRAP AROUND STRATUS
INDICATED.

/16

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...WIND ADVISORY UNTIL NOON CST TODAY FOR ALZ051>060-261>266.

     HIGH RIP CURRENT RISK UNTIL 6 PM CST THIS EVENING FOR ALZ265-266.

     HIGH SURF ADVISORY UNTIL 6 PM CST THIS EVENING FOR ALZ265-266.

     COASTAL FLOOD ADVISORY UNTIL NOON CST TODAY FOR ALZ265-266.

FL...WIND ADVISORY UNTIL NOON CST TODAY FOR FLZ201>206.

     HIGH RIP CURRENT RISK UNTIL 6 PM CST THIS EVENING FOR FLZ202-204-
     206.

     HIGH SURF ADVISORY UNTIL 6 PM CST THIS EVENING FOR FLZ202-204-
     206.

     COASTAL FLOOD ADVISORY UNTIL NOON CST TODAY FOR FLZ202-204-206.

MS...NONE.
GM...SMALL CRAFT ADVISORY UNTIL NOON CST TODAY FOR GMZ630>635-650-655-
     670-675.

&&

THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT:
HTTP://WEATHER.GOV/MOB
Hazardous weather outlook, Nov 18, 8:09 AM CST, 1 hour before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
809 AM CST WED NOV 18 2015

ALZ051>060-261>266-FLZ201>206-MSZ067-075-076-078-079-191415-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-MOBILE INLAND-BALDWIN INLAND-MOBILE CENTRAL-
BALDWIN CENTRAL-MOBILE COASTAL-BALDWIN COASTAL-ESCAMBIA INLAND-
ESCAMBIA COASTAL-SANTA ROSA INLAND-SANTA ROSA COASTAL-
OKALOOSA INLAND-OKALOOSA COASTAL-WAYNE-PERRY-GREENE-STONE-GEORGE-
809 AM CST WED NOV 18 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST
MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT

NUMEROUS TO WIDESPREAD SHOWERS AND STORMS WILL CONTINUE TO MOVE
ACROSS SOUTHWEST AND SOUTH CENTRAL ALABAMA AND THE NORTHWEST FLORIDA
PANHANDLE TODAY. THE BEST CHANCE OF STORMS ACROSS SOUTHWEST ALABAMA
WILL BE UNTIL AROUND NOON...WHILE A LINE MAY REDEVELOP ACROSS SOUTH
CENTRAL ALABAMA AND THE NORTHWEST FLORIDA PANHANDLE LATE THIS MORNING
AND PERSIST INTO THIS AFTERNOON. A FEW SEVERE STORMS WITH DAMAGING
WINDS AND ISOLATED TORNADOES WILL BE POSSIBLE ACROSS SOUTHWEST AND
SOUTH CENTRAL ALABAMA AND THE NORTHWEST FLORIDA PANHANDLE TODAY.

LOCALLY HEAVY RAIN COULD PRODUCE MINOR FLOODING OF URBAN AND LOW
LYING AREAS TODAY.

GUSTY SOUTHEAST TO SOUTH WINDS WILL PERSIST ACROSS SOUTHWEST ALABAMA
AND THE NORTHWEST FLORIDA PANHANDLE THIS MORNING AHEAD OF A COLD
FRONT. FREQUENT GUSTS OF 30 TO 35 MPH ARE EXPECTED.

HIGH SURF AND A HIGH RISK OF DANGEROUS RIP CURRENTS WILL CONTINUE
ALONG THE BEACHES OF ALABAMA AND THE NORTHWEST FLORIDA PANHANDLE
TODAY. THE HIGH SURF COULD RESULT IN SOME MINOR BEACH EROSION AND
MINOR FLOODING ALONG THE COAST.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS LIKELY
TODAY.

GMZ630>635-650-655-670-675-191415-
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
809 AM CST WED NOV 18 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL
WATERS OF ALABAMA AND NORTHWEST FLORIDA.

.DAY ONE...TODAY AND TONIGHT

STRONG ONSHORE FLOW...ROUGH WAVES...AND HIGH SEAS OFFSHORE WILL
RESULT IN HAZARDOUS CONDITIONS FOR SMALL CRAFT THROUGH MIDDAY.

SHOWERS AND THUNDERSTORMS WILL INCREASE IN COVERAGE AHEAD OF AN
APPROACHING COLD FRONT TODAY. STRONG GUSTY WINDS...HEAVY RAIN AND
ISOLATED WATERSPOUTS ARE POSSIBLE ALONG THE LINE OF STORMS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

HAZARDOUS CONDITIONS FOR SMALL CRAFT ARE POSSIBLE LATE THIS WEEKEND
AS ANOTHER COLD FRONT MOVES THROUGH.

In the hours before

Special weather statement, Nov 18, 6:53 AM CST, 2 hours 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
653 AM CST WED NOV 18 2015

FLZ203-205-206-181400-
SANTA ROSA INLAND FL-OKALOOSA INLAND FL-OKALOOSA COASTAL FL-
653 AM CST WED NOV 18 2015

...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...INLAND
SANTA ROSA...INLAND OKALOOSA AND COASTAL OKALOOSA IN NORTHWEST
FLORIDA UNTIL 800 AM CST...

AT 652 AM CST...A STRONG THUNDERSTORM WAS LOCATED OVER MARY ESTHER...
MOVING NORTH AT 20 MPH.

LOCATIONS IMPACTED INCLUDE...
CRESTVIEW...           FORT WALTON BEACH...   MARY ESTHER...
OCEAN CITY...          WRIGHT...              SHALIMAR...
CINCO BAYOU...

THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 50 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED.

THIS STORM MAY CONTINUE TO INTENSIFY AND A WARNING MAY SOON BE
NEEDED. PLEASE CONTINUE TO MONITOR LOCAL RADIO OR TV FOR FURTHER
NATIONAL WEATHER SERVICE UPDATES OR POSSIBLE WARNINGS.

HAZARDOUS DRIVING CONDITIONS ARE EXPECTED. HEAVY RAINFALL WILL
GREATLY RESTRICT VISIBILITY AND CREATE PONDING OF WATER ON
ROADWAYS...WHICH MAY CAUSE VEHICLES TO HYDROPLANE. TRAVELERS ARE
URGED TO USE CAUTION.

LAT...LON 3041 8666 3041 8680 3045 8680 3045 8681
      3078 8684 3077 8653 3043 8658 3043 8659
      3046 8659 3045 8660 3044 8660 3043 8661
      3042 8659 3041 8659 3040 8660 3039 8659
      3039 8680
TIME...MOT...LOC 1252Z 181DEG 17KT 3040 8670
Special weather statement, Nov 18, 7:00 AM CST, 2 hours 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
700 AM CST WED NOV 18 2015

FLZ205-206-181400-
OKALOOSA INLAND FL-OKALOOSA COASTAL FL-
700 AM CST WED NOV 18 2015

...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...INLAND
OKALOOSA AND COASTAL OKALOOSA IN NORTHWEST FLORIDA UNTIL 800 AM
CST...

AT 659 AM CST...A STRONG THUNDERSTORM WAS LOCATED 11 MILES SOUTH OF
DESTIN...MOVING NORTH AT 40 MPH.

LOCATIONS IMPACTED INCLUDE...
CRESTVIEW...           NICEVILLE...           DESTIN...
VALPARAISO...          EGLIN AFB...           POSTIL...

THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 50 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED.

THIS STORM MAY CONTINUE TO INTENSIFY AND A WARNING MAY SOON BE
NEEDED. PLEASE CONTINUE TO MONITOR LOCAL RADIO OR TV FOR FURTHER
NATIONAL WEATHER SERVICE UPDATES OR POSSIBLE WARNINGS.

HAZARDOUS DRIVING CONDITIONS ARE EXPECTED. HEAVY RAINFALL WILL
GREATLY RESTRICT VISIBILITY AND CREATE PONDING OF WATER ON
ROADWAYS...WHICH MAY CAUSE VEHICLES TO HYDROPLANE. TRAVELERS ARE
URGED TO USE CAUTION.

LAT...LON 3038 8651 3043 8656 3040 8656 3039 8653
      3039 8656 3080 8657 3080 8639 3045 8639
      3046 8641 3044 8642 3040 8642 3040 8639
      3038 8640
TIME...MOT...LOC 1259Z 181DEG 35KT 3023 8646
Special weather statement, Nov 18, 7:25 AM CST, 1 hour 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
725 AM CST WED NOV 18 2015

ALZ051>053-261>263-265-MSZ079-181430-
MOBILE INLAND AL-MOBILE CENTRAL AL-CLARKE AL-MOBILE COASTAL AL-
WASHINGTON AL-BALDWIN INLAND AL-CHOCTAW AL-GEORGE MS-
725 AM CST WED NOV 18 2015

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT THE FOLLOWING
COUNTIES...INLAND MOBILE...CENTRAL MOBILE...CLARKE...COASTAL
MOBILE...WASHINGTON...INLAND BALDWIN AND EASTERN CHOCTAW IN SOUTHWEST
ALABAMA...AND EASTERN GEORGE IN SOUTHEAST MISSISSIPPI UNTIL 830 AM
CST...

AT 724 AM CST...A LINE OF STRONG THUNDERSTORMS WAS LOCATED ALONG A
LINE EXTENDING FROM 6 MILES NORTH OF PENNINGTON TO 7 MILES SOUTH OF
COFFEEVILLE TO 10 MILES SOUTHEAST OF LEAKESVILLE TO GAUTIER...AND
MOVING NORTHEAST AT 25 MPH.

LOCATIONS IMPACTED INCLUDE...
MOBILE...              PRICHARD...            SARALAND...
SATSUMA...             CHICKASAW...           JACKSON...
THOMASVILLE...         CITRONELLE...          BAYOU LA BATRE...
CREOLA...              GROVE HILL...          GRAND BAY...

THE PRIMARY THREATS FROM THESE STORMS ARE WIND GUSTS UP TO 50 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THESE STORMS HAVE PASSED.

THESE STORMS MAY INTENSIFY AND A WARNING MAY BE NEEDED. PLEASE
CONTINUE TO MONITOR LOCAL RADIO OR TV FOR FURTHER NATIONAL WEATHER
SERVICE UPDATES OR POSSIBLE WARNINGS.

LAT...LON 3231 8794 3228 8802 3199 8810 3199 8767
      3183 8762 3183 8750 3152 8762 3146 8756
      3133 8779 3067 8803 3074 8805 3039 8811
      3039 8838 3038 8838 3074 8843 3074 8858
      3160 8818 3231 8816
TIME...MOT...LOC 1324Z 239DEG 20KT 3229 8809 3165 8811 3104 8843 3040
8862

BUTTS
Special weather statement, Nov 18, 8:35 AM CST, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
835 AM CST WED NOV 18 2015

ALZ060-181530-
COVINGTON AL-
835 AM CST WED NOV 18 2015

...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...EASTERN
COVINGTON IN SOUTHCENTRAL ALABAMA UNTIL 930 AM CST...

AT 834 AM CST...A STRONG THUNDERSTORM WAS LOCATED NEAR FLORALA...
MOVING NORTH AT 30 MPH.

LOCATIONS IMPACTED INCLUDE...
OPP...                 FLORALA...             BABBIE...
LOCKHART...            HORN HILL...           ONYCHA...

THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 50 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED.

THIS STORM MAY INTENSIFY AND A WARNING COULD BE REQUIRED. PLEASE
CONTINUE TO MONITOR LOCAL RADIO OR TV FOR FURTHER NATIONAL WEATHER
SERVICE UPDATES OR POSSIBLE WARNINGS.

LAT...LON 3099 8637 3152 8631 3153 8630 3152 8628
      3146 8628 3145 8626 3144 8626 3144 8619
      3099 8619
TIME...MOT...LOC 1434Z 189DEG 27KT 3102 8626

BUTTS
Special weather statement, Nov 18, 8:52 AM CST, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
852 AM CST WED NOV 18 2015

ALZ056-057-181545-
BUTLER AL-CONECUH AL-
852 AM CST WED NOV 18 2015

...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...BUTLER
AND CONECUH IN SOUTHCENTRAL ALABAMA UNTIL 945 AM CST...

AT 849 AM CST...STRONG THUNDERSTORMS WERE LOCATED ALONG INTERSTATE
65 IN CONECUH COUNTY. THE STRONGEST THUNDERSTORM WAS LOCATED NEAR
THE INTERSECTION OF I65 AND COUNTY ROAD 7...OR 14 MILES NORTH OF
EVERGREEN.  THE THUNDERSTORMS WERE MOVING NORTHEAST AT 35 MPH.

LOCATIONS IMPACTED INCLUDE...
GREENVILLE...          EVERGREEN...           GEORGIANA...
CASTLEBERRY...         I65 AND AL 41...       I65 AND CR 29...
I65 AND AL 83...       I65 AND CR 7...        I65 AND CR 6...
I65 AND AL 10...       I65 AND US 84...       I65 AND AL 185...

THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 50 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED.

THESE STORMS MAY INTENSIFY...AND A WARNING MAY BE NEEDED. PLEASE
CONTINUE TO MONITOR LOCAL RADIO OR TV FOR FURTHER NATIONAL WEATHER
SERVICE UPDATES OR POSSIBLE WARNINGS.

LAT...LON 3126 8688 3126 8733 3171 8703 3175 8691
      3190 8691 3196 8687 3196 8649
TIME...MOT...LOC 1449Z 205DEG 31KT 3163 8686

BUTTS
Special weather statement, Nov 18, 8:57 AM CST, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
857 AM CST WED NOV 18 2015

FLZ205-206-181600-
OKALOOSA INLAND FL-OKALOOSA COASTAL FL-
857 AM CST WED NOV 18 2015

...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...INLAND
OKALOOSA AND COASTAL OKALOOSA IN NORTHWEST FLORIDA UNTIL 1000 AM
CST...

AT 856 AM CST...A STRONG THUNDERSTORM WAS LOCATED NEAR FORT WALTON
BEACH--NAVARRE--WRIGHT...MOVING NORTH AT 35 MPH.

LOCATIONS IMPACTED INCLUDE...
CRESTVIEW...           FORT WALTON BEACH...   MARY ESTHER...
OCEAN CITY...          WRIGHT...              BAKER...
LAUREL HILL...         CINCO BAYOU...

THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 50 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED.

THIS STORM MAY INTENSIFY AND A WARNING MAY BE NEEDED. PLEASE
CONTINUE TO MONITOR LOCAL RADIO OR TV FOR FURTHER NATIONAL WEATHER
SERVICE UPDATES OR POSSIBLE WARNINGS.

LAT...LON 3040 8669 3041 8666 3040 8674 3042 8680
      3053 8680 3099 8670 3099 8639 3045 8658
      3045 8659 3046 8659 3045 8660 3044 8659
      3043 8661 3040 8660 3040 8665 3039 8661
      3039 8668
TIME...MOT...LOC 1456Z 193DEG 30KT 3048 8670

BUTTS

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 18, 1:27 AM CSTSpecial Weather StatementMOBEscambia63 min
Nov 18, 1:36 AM CSTSevere Thunderstorm WarningMOBEscambia, Santa Rosa39 min
Nov 18, 2:07 AM CSTSpecial Weather StatementMOBEscambia53 min
Nov 18, 3:37 AM CSTSevere Thunderstorm WarningMOBEscambia38 min
Nov 18, 3:38 AM CSTTornado WarningMOBEscambia13 min
Nov 18, 4:36 AM CSTSpecial Weather StatementMOBEscambia54 min
Nov 18, 5:44 AM CSTSpecial Weather StatementMOBEscambia, Santa Rosa61 min
Nov 18, 6:52 AM CSTCoastal Flood AdvisoryMOBEscambia, Okaloosa, Santa Rosa11 hr
Nov 18, 6:53 AM CSTSpecial Weather StatementMOBOkaloosa67 min
Nov 18, 7:00 AM CSTSpecial Weather StatementMOBOkaloosa60 min
Nov 18, 7:07 AM CSTSevere Thunderstorm WarningMOBEscambia, Santa Rosa13 min
Nov 18, 7:50 AM CSTSevere Thunderstorm WarningMOBOkaloosa40 min
Nov 18, 8:57 AM CSTSpecial Weather StatementMOBOkaloosa63 min
Nov 18, 10:45 AM CSTTornado WarningMOBOkaloosa30 min
Nov 18, 10:57 AM CSTSevere Thunderstorm WarningMOBEscambia48 min
Nov 18, 11:41 AM CSTTornado WarningMOBOkaloosa30 min
Nov 18, 11:43 AM CSTSpecial Weather StatementMOBEscambia47 min
Nov 18, 12:29 PM CSTSpecial Weather StatementMOBSanta Rosa61 min

Nearby

Severe Thunderstorm Warnings in Florida, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.